SIAM Journal on Control and Optimization

Abkürzung der Fachzeitschrift: SIAM J CONTROL OPTIM
ISSN: 0363-0129
Verlag: Society for Industrial and Applied Mathematics



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 1, Band: 57, Seitenbereich: 264-289
ON THE TURNPIKE PHENOMENON FOR OPTIMAL BOUNDARY CONTROL PROBLEMS WITH HYPERBOLIC SYSTEMS (2019)
Gugat M, Hante F

Heftnummer: 3, Band: 55, Seitenbereich: 2052-2087
CONTROL AND STABILIZATION OF DEGENERATE WAVE EQUATIONS (2017)
Leugering G, Cannarsa P, Alabau-Boussouira F

Heftnummer: 3, Band: 54, Seitenbereich: 1406-1422
Approximation of optimal control problems in the coefficient for the p-Laplace equation. I. Convergence result (2016)
Casas E, Kogut PI, Leugering G

Heftnummer: 3, Band: 54, Seitenbereich: 1329-1351
A shape-topological control problem for nonlinear crack-defect interaction: The antiplane variational model (2016)
Leugering G, Kovtunenko V

Heftnummer: 1, Band: 53, Seitenbereich: 526-546
EXPONENTIAL STABILIZATION OF THE WAVE EQUATION BY DIRICHLET INTEGRAL FEEDBACK (2015)
Gugat M

Heftnummer: 4, Band: 52, Seitenbereich: 2141--2163
Regularity Theory and Adjoint-Based Optimality Conditions for a Nonlinear Transport Equation with Nonlocal Velocity (2014)
Gröschel M, Keimer A, Leugering G, et al.

Heftnummer: 2, Band: 49, Seitenbereich: 752--770
Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces (2011)
Hante F, Sigalotti M

Heftnummer: 5, Band: 49, Seitenbereich: 2101-2117
Gas Flow in Fan-Shaped Networks: Classical Solutions and Feedback Stabilization (2011)
Gugat M, Hirsch-Dick M, Leugering G

Heftnummer: 5, Band: 48, Seitenbereich: 3026-3051
Penalty Techniques for State Constrained Optimal Control Problems with the Wave Equation (2009)
Gugat M

Heftnummer: 5, Band: 46, Seitenbereich: 1705-17025
Optimal Energy Control in Finite Time by varying the Length of the String (2007)
Gugat M


Zuletzt aktualisiert 2016-09-05 um 11:09